`a`
Advances in Mathematics of Communications (AMC)
 

On the performance of binary extremal self-dual codes
Pages: 267 - 274, Volume 5, Issue 2, May 2011

doi:10.3934/amc.2011.5.267      Abstract        References        Full text (283.8K)           Related Articles

Stefka Bouyuklieva - Department of Mathematics and Informatics, Veliko Tarnovo University, 5000 Veliko Tarnovo, Bulgaria (email)
Anton Malevich - Department of Mathematics, Otto-von-Guericke-University, 39016 Magdeburg, Germany (email)
Wolfgang Willems - Department of Mathematics, Otto-von-Guericke-University, 39016 Magdeburg, Germany (email)

1 C. Bachoc and P. Gaborit, Designs and self-dual codes with long shadows, J. Combin. Theory A, 105 (2004), 15-34.       
2 S. Bouyuklieva and V. Yorgov, Singly-even codes of length 40, Des. Codes Crypt., 9 (1996), 131-141.       
3 Y. Cheng and N. J. A. Sloane, Codes from symmetry groups, and a $[32,17,8]$ code, SIAM J. Discrete Math., 2 (1989), 28-37.       
4 J. H. Conway and N. J. A. Sloane, A new upper bound on the minimal distance of self-dual codes, IEEE Trans. Inform. Theory, 36 (1990), 1319-1333.       
5 R. Doncheva and M. Harada, Some extremal self-dual codes with an automorphism of order 7, Appl. Algebra Eng. Comm. Comp., 14 (2003), 75-79.       
6 A. Faldum, J. Lafuente, G. Ochoa and W. Willems, Error probabilities for bounded distance decoding, Des. Codes Crypt., 40 (2006), 237-252.       
7 A. M. Gleason, Weight polynomials of self-dual codes and the MacWilliams identities, Actes Congrès Internat. Math., 3 (1970), 211-215.       
8 F. J. MacWilliams and N. J. A. Sloane, "The Theory of Error-Correcting Codes,'' North Holland, Amsterdam, 1977.
9 C. L. Mallows and N. J. A. Sloane, An upper bound for self-dual codes, Inform. Control, 22 (1973), 188-200.       
10 E. M. Rains, Shadow bounds for self-dual-codes, IEEE Trans. Inform. Theory, 44 (1998), 134-139.       
11 E. M. Rains and N. J. A. Sloane, Self-dual codes, in "Handbook of Coding Theory'' (eds. V.S. Pless and W.C. Huffman), Elsevier, Amsterdam, (1998), 177-294.       
12 V. Yorgov, On the minimal weight of some singly-even codes, IEEE Trans. Inform. Theory, 45 (1999), 2539-2541.       
13 S. Zhang, On the nonexistence of extremal self-dual codes, Discrete Appl. Math., 91 (1999), 277-286.       

Go to top